Equations du type de Monge-Ampère sur les variétés Riemanniennes compactes. III. (French) Zbl 0497.58026


58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
53C20 Global Riemannian geometry, including pinching
58J99 Partial differential equations on manifolds; differential operators
58D17 Manifolds of metrics (especially Riemannian)
Full Text: DOI


[1] Aubin, T., Equations du type Monge-Ampère sur les Variétés Kählériennes Compactes, Bull. Sci. Math., 2eme série, 102, 63-95 (1978) · Zbl 0374.53022
[2] Berger, M. S., Nonlinearity and Functional Analysis (1977), Academic Press: Academic Press New York · Zbl 0368.47001
[3] Birkhoff, G.; Lane, S. Mac, Algebra (1967), MacMillan: MacMillan New York · Zbl 0153.32401
[4] Delanoe, P., (Thèse de 3eme cycle (Avril 1980), Université Pierre et Marie Curie: Université Pierre et Marie Curie Paris)
[5] Delanoe, P., Equations du type de Monge-Ampère sur les Variétés Riemanniennes Compactes, I, J. Funt. Anal., 40, 358-386 (1981) · Zbl 0466.58029
[6] Delanoe, P., Equations du type de Monge-Ampère sur les Variétés Riemanniennes Compactes, II, J. Funct. Anal., 41, 341-353 (1981) · Zbl 0474.58023
[7] Giraud, G., Sur différentes questions relatives aux équations du type elliptique, Ann. Sc. Ecole Norm. Sup., 47, 197-266 (1930)
[8] Hopf, E., Uber den funktionalen insbesondere den analytischen Charakter der Losungen elliptischer Differentialgleichungen zweiter Ordnung, Math. Z., 34, No. 2, 194-233 (1931)
[9] Protter, M.; Weinberger, H., Maximum Priniples in Differential Equations (1967), Prentice-Hall: Prentice-Hall Englewood Cliffs, N. J · Zbl 0153.13602
[10] Yosida, K., Functional Analysis, (Grundlehren der mathematischen Wissenschaften, 123 (1978), Springer-Verlag: Springer-Verlag Berlin/New York) · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.